# SDR AALA200800636

- Difficulty date: March 13, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 42,610 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: FBE1094501
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T412/13MAR STT TO JFK - CREW REPORTED RIGHT ENGINE FIRE WARNING INTERMITTENT.  LANDED SJU WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FIRE LOOP HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
